# SDR SWAA2020020651091

- Difficulty date: January 30, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 40,061 hours, 26,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER EXTERNAL FUSELAGE EMERGENCY EXIT FLOOD LIGHT WAS INOPERATIVE AT BS. 757.          / R&R LAMP IAW AMM.
